End edge domination in sub division of graphs

M.H. Muddebihal, A R Sedamkar


Let S(G) be the subdivision graph of a graph G. An edge dominating set D of a sub division graph S(G)  is an end edge dominating set if D contains all end edges of S(G). The end edge domination number of S(G) is the minimum cardinality of an end edge dominating set of S(G). In this paper, some bounds for end edge domination number in S(G) were obtained and exact values of for some graphs were also obtained. Further its relationships with other different domination parameters were obtained. Also we relate split domination and end edge domination numbers in G.

Full Text: PDF

How to Cite this Article:

M.H. Muddebihal, A R Sedamkar, End edge domination in sub division of graphs, Eng. Math. Lett., 1 (2012), 6-17

Copyright © 2012 M.H. Muddebihal, A R Sedamkar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Engineering Mathematics Letters

ISSN 2049-9337

Editorial Office: [email protected]

Copyright ©2024 SCIK Publishing Corporation